horrible pain after shot of Depo-Medrol

Yesterday I went to my ortho. surgeon about my tendon pain. I had done an mri, worn a boot, etc. and he said there was some questionable places in my tendon so he reccommended I get a shot of Depo, Xylocaine, and marcaine. One of those is a topical analgesic, not sure which one. After I got the shot I felt great. Was able to move my ankle, no problem. After a few hours, it began to hurt and now I can't move my foot or toes at all without severe pain. Is this supposed to happen or could he possibly have hit a nerve or tendon? They told me to put ice on it. That didn't help at all. Any comments would be appreciated.

Posted By angie on March 18, 2005 at 11:02:03:

The Shin Splint Compression Wrap applies gentle pressure on soft tissue next to the tibia (shin bone), helping prevent additional tearing of the soft tissue away from the tibia. Compression not only reduces additional damage, it alleviates pain and enhances the healing process.

[ Follow Ups ] [ Post Followup ] [ Foot Forum ] [ Disclaimer ]
Follow Ups
Post Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


[ Follow Ups ] [ Post Followup ] [ Foot Forum ] [ Disclaimer ]